Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Non-homogeneous Navier-Stokes systems with order-parameter dependent stresses
Authors: Abels, H.; Terasawa, Y.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Mathematical Methods in the Applied Sciences
Volume: 33
Issue / Number: 13
Start Page: 1532
End Page: 1544
Document Type: Article
ID: 542180.0
Nonstationary Stokes system with variable viscosity in bounded and unbounded domains
Authors: Abels, H.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Discrete and Continuous Dynamical Systems / S
Volume: 3
Issue / Number: 2
Start Page: 141
End Page: 157
Document Type: Article
ID: 542179.0
On hypoellipticity of generators of Lévy processes
Authors: Abels, H.; Husseini, R.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Arkiv för Matematik
Volume: 48
Issue / Number: 2
Start Page: 231
End Page: 242
Document Type: Article
ID: 542312.0
On hypoellipticity of generators of Lévy processes
Authors: Abels, H.; Husseini, R.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Arkiv för Matematik
Volume: 48
Issue / Number: 2
Start Page: 231
End Page: 242
Document Type: Article
ID: 542503.0
Existence of weak solutions for a diffuse interface model for viscous, incompressible fluids with general densities
Authors: Abels, H.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Communications in Mathematical Physics
Volume: 289
Issue / Number: 1
Start Page: 45
End Page: 73
Document Type: Article
ID: 463641.0
Existence of weak solutions for a non-classical sharp interface model for a two-phase flow of viscous, incompressible fluids
Authors: Abels, H.; Röger, M.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Annales de l'Institut Henri Poincaré / C
Volume: 26
Issue / Number: 6
Start Page: 2403
End Page: 2424
Document Type: Article
ID: 463667.0
Longtime behavior of solutions of a Navier-Stokes/Cahn-Hilliard system
Authors: Abels, H.
Title of Book: Nonlocal and abstract parabolic equations and their applications : lectures from the conference held in Bedlewo, Poland, 2007
Start Page: 9
End Page: 19
Place of Publication: Warsaw
Publisher: Polish Academy of Sciences, Institute of Mathematics
Date of Publication (YYYY-MM-DD): 2009
Document Type: InBook
ID: 463666.0
On a diffuse interface model for two-phase flows of viscous, incompressible fluids with matched densities
Authors: Abels, H.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Archive for Rational Mechanics and Analysis
Volume: 194
Issue / Number: 2
Start Page: 463
End Page: 506
Document Type: Article
ID: 463638.0
On Stokes operators with variable viscosity in bounded and unbounded domains
Authors: Abels, H.; Terasawa, Y.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Mathematische Annalen
Volume: 344
Issue / Number: 2
Start Page: 381
End Page: 429
Document Type: Article
ID: 463640.0
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Authors: Abels, H.; Kassmann, M.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Osaka Journal of Mathematics
Volume: 46
Issue / Number: 3
Start Page: 661
End Page: 683
Document Type: Article
ID: 463637.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.